Conflict of interest: none.
Letter to the Editor
Fixed drug eruption caused by ornidazole and fluconazole but not isoconazole, itraconazole, ketoconazole and metronidazole
Version of Record online: 30 OCT 2012
© 2012 Japanese Dermatological Association
The Journal of Dermatology
Volume 40, Issue 2, pages 134–135, February 2013
How to Cite
BAVBEK, S., YILMAZ, İ. and SÖZENER, Z. Ç. (2013), Fixed drug eruption caused by ornidazole and fluconazole but not isoconazole, itraconazole, ketoconazole and metronidazole. The Journal of Dermatology, 40: 134–135. doi: 10.1111/1346-8138.12023
- Issue online: 14 FEB 2013
- Version of Record online: 30 OCT 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!